Posted by: Andre | 2012-11-09

Getting of Benzo''s

Hi. I''m trying to get of benzodiazipines prescribed for anxiety for a few weeks now and have been finding it really hard, getting re-bound anxiety, etc. I have been getting appropriate psychologicayl help, but are there any vitamins, supplements or something likewise that might help lessen the withdrawal side-effects? Would have asked the pharmacist expert, but he''s been off-line for a while now. Thanks!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Usually such problems arise when one has been taking benzo's regularly for more than a couple of months, rather than just weeks ; but it is the absolutel responsibility, in myview, of the doctor prescribing them, to advise and help you to reduce the doses and come off them. Yes, of course, psychological help is also handy. No evidence that any vitamins or supplements reduce withdrawal effects except perhaps by placebo effects. After such a short peiod on the drugs, withdrawal effects should mnot last much longer

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.